# SDR COMA980143

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- System (JASC): 4980 · APU Exhaust System
- Part: Exhaust Duct
- Part number: 601R972013
- Condition: Chafed
- Location: Apu Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EXHAUST DUCT HAS A BROKEN TAB AND CHAFING.  REPLACED APU EXHAUST DUCT.
